# SDR ASOA200900057

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 13,093 hours, 11,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHTS SWITCH IN THE OFF POS SOME OF THE EMERGENCY LIGHTS STAY ON WHEN POWER IS TURNED OFF.
